TITLE

ASYMPTOTICS OF SOLUTION FOR SINGULARLY PERTURBED NONLINEAR DISCRETE PERIODIC OPTIMAL CONTROL PROBLEMS

AUTHOR(S)
KURINA, GALINA; NEKRASOVA, NATALYA
PUB. DATE
March 2008
SOURCE
Systems Science;2008, Vol. 34 Issue 1, p23
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
The asymptotic expansion of the solution of a singularly perturbed nonlinear discrete time periodic optimal control problem is constructed as series with respect to non-negative integer powers of a small parameter. The terms of asymptotic expansion are the solutions of optimal control problems which are essentially simpler than the original perturbed problem. The solvability of the perturbed problem is established in the neighborhood of a solution of the simpler non-perturbed problem of the lower dimension. The estimates are obtained for the proximity of the approximate solutions to the exact one. The nice property is proved, namely, the values of the minimized functional do not increase when higher-order approximations to the optimal control are used. Numerical examples are given in order to illustrate the method proposed.
ACCESSION #
43663299

 

Related Articles

  • Asymptotic and Numerical Solutions for a Hammocking Model. O'BRIEN, S. B. G.; CASEY, V. // Quarterly Journal of Mechanics & Applied Mathematics;Aug2002, Vol. 55 Issue 3, p409 

    We formulate a model to predict the shape of a stretched membrane which is nearly conformal to an underlying body and which is distorted by a small surface perturbation. We develop a number of models to examine the situation and obtain appropriate asymptotic approximations which are then...

  • Correlation energy extrapolation by intrinsic scaling. II. The water and the nitrogen molecule. Bytautas, Laimutis; Ruedenberg, Klaus // Journal of Chemical Physics;12/8/2004, Vol. 121 Issue 22, p10919 

    The extrapolation method for determining benchmark quality full configuration-interaction energies described in preceding paper [L. Bytautas and K. Ruedenberg, J. Chem. Phys. 121, 10905 (2004)] is applied to the molecules H2O and N2. As in the neon atom case, discussed in preceding paper [L....

  • Stability Analysis of Continuous Systems with Structural Perturbations. Martynyuk, A. A. // International Applied Mechanics;Jul2002, Vol. 38 Issue 7, p783 

    The paper is a survey of the development of the direct Lyapunov method based on matrix-valued functions for systems with structural perturbations. Sufficient conditions for stability in the large, uniform asymptotic stability in the large, exponential stability in the large, and instability of...

  • Regularized extragradient method for searching for an equilibrium point in two-person saddle-point games. Artem'eva, L. // Computational Mathematics & Mathematical Physics;Apr2012, Vol. 52 Issue 4, p495 

    A two-person saddle-point game with approximately given input data is examined. Since, in games of this type, the search for an equilibrium point is unstable with respect to perturbations in the input data, two variants of the regularized extragradient method are proposed. Their convergence is...

  • Comparison of Optimal Homotopy Asymptotic Method with Homotopy Perturbation Method of Twelfth Order Boundary Value Problems. Grover, Mukesh; Tomer, Arun Kumar // International Journal on Computer Science & Engineering;2011, Vol. 3 Issue 7, p2739 

    In this work, we consider special problem consisting of twelfth order two-point boundary value by using the Optimal Homotopy Asymptotic Method and Homotopy Perturbation Method. Now, we discuss the comparison in between Optimal Homotopy Asymptotic Method and Homotopy Perturbation Method. These...

  • Solving the multidimensional problem of site-origin thermal explosion by the perturbation method. Kravchenko, V.; Nesenenko, G.; Pustovoi, V. // Doklady Physics;Oct2007, Vol. 52 Issue 10, p540 

    The article discusses the findings of the study about the multidimensional properties of site-origin thermal explosion through perturbation method. It cites that the intrinsic attribute of the explosion results to the unlimited increases of the substances in the temperature-induced heating. The...

  • Asymptotic Behavior for Retarded Parabolic Equations with Superlinear Perturbations. Ke, T. D.; Wong, N. C. // Journal of Optimization Theory & Applications;Jul2010, Vol. 146 Issue 1, p117 

    We obtain the existence and uniqueness of solutions for a class of retarded parabolic equations with superlinear perturbations. The asymptotic behavior result is studied by using the pullback attractor framework.

  • Autoresonance in a dynamic system. Kalyakin, L. // Journal of Mathematical Sciences;Feb2005, Vol. 125 Issue 5, p658 

    Results on the asymptotic analysis of a model of autoresonance using a natural small parameter, the amplitude of forcing oscillations, are presented. The given forcing perturbation is rapidly oscillating oscillations with small amplitude and slow varying frequency. The goal of the paper is to...

  • Stationary Flow Past a Semi-Infinite Flat Plate: Analytical and Numerical Evidence for a Symmetry-Breaking Solution. Bichsel, Denis; Wittwer, Peter // Journal of Statistical Physics;Apr2007, Vol. 127 Issue 1, p133 

    We consider the question of the existence of stationary solutions for the Navier Stokes equations describing the flow of a incompressible fluid past a semi-infinite flat plate at zero incidence angle. By using ideas from the theory of dynamical systems we analyze the vorticity equation for this...

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics